# SDR F3LA200600151

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 14,363 hours, 6,253 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: AB351
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT. OVERWING RESERVOIR INFLATION CABLE IN AFT PIT HAD TIP BROKEN OFF THAT HOOKS TO THE FLEX RELEASE CABLE.  REPLACED OVERWING SLIDE BOTTLE IN RT AFT PIT IAW AMM 25-62-46-400-001.
